# SDR CALA2022022800512

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 118,620 hours, 18,448 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Part number: NA
- Condition: None
- Location: N/A
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

SPOILERS LIGMT ILLUMNTED OVERHEAD AFTER ENG START NO EICAS MSG. PERFORMED TEST PER AMM 27-61-00 SYSTEM OK NO MORE MENSSAGES.
